View Full Version : Propecia and shedding, accelerated frontal hair-loss: Long-term users please help!

12-28-2015, 09:32 AM
Hi all,

I was hoping to get some concrete answers on this issue.

If you search for this topic online, there are many people who experience accelerated frontal hair-loss on Propecia.

And in all of those threads, there's never a real conclusion or good explanation as to why.

Even veteran commentators don't really know why this happens. It's past the point of being anecdotal since so many people report its occurrence.

So to the long-term Fin users out there: Did you eventually regrow your shed hair? Did the frontal hair-loss ever regrow?

12-30-2015, 04:52 AM
I have read that the frontal hair could be more testosterone sensitive.

Taking Propecia / finasteride does raise testosterone about 10%, this could be the reason why some experience frontal hair loss.

I have taken finasteride 1.25mg every day for about 1 year and I do notice that my frontal hairline has receded and it is slowly receding.

Does finasteride work on me? Yes, the rest of my hair on my head is like a rug, is it very thick and dense.

When I lose frontal hair, it first becomes thin and then it is completely clean, so the spot is bald and I do not expect any regrowth in that area.

You could use Minoxidil to try to keep more of your frontal hair.